Dangers of Mixing Steroids

When you combine steroids by accident, like my husband did, they can cause cataracts. When he hurt his neck, he went to pain management for steroid shots in the neck. Then, later when he had a bad allergy infection he was given flonase for his sinus, it is a steroid spray. Now he has cataracts. It is not that flonase is bad, but the combination of it and the pain shots caused it. Please be careful about not combining certain meds like these nose sprays and other sorts of steroids.

Ad


By Racer

Comments

Flag
August 21, 20050 found this helpful

Someone gave you incorrect information. I've got Asthma - I use steroids all the time. I take Flonase regularly for allergies, I use Advair, and when I'm having trouble I get prednisone by IV, then Pills. I've also had Cortisone injections for a bad knee. If your doctor told you the cataracts are from steroids, I'd check with another doctor.

ReplyWas this helpful?Helpful? Yes

Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!

Related
Categories
Health & Beauty AdviceAugust 19, 2005
Guides
Cat playing With Elastic Cat Toy
Dangers of Elastic Cat Toys
Milk Pouring into Mixing Bowl
Mixing Bowl Tips and Tricks
Powdered Tempera Paint
Mixing Powdered Tempera Paint
Household Cleaners
Dangers of Mixing Household Cleaners
More
🎄
Christmas Ideas!
🍂
Thanksgiving Ideas!
Facebook
Pinterest
YouTube
Contests!
Newsletters
Ask a Question
Share a Post
You are viewing the desktop version of this page: View Mobile Site
© 1997-2016 by Cumuli, Inc. All Rights Reserved. Published by . Page generated on November 17, 2016 at 3:23:13 PM on 10.0.1.81 in 1 seconds. Use of this web site constitutes acceptance of ThriftyFun's Disclaimer and Privacy Policy. If you have any problems or suggestions feel free to Contact Us.
Loading Something Awesome!